Partitions with "d(a) copies of a"

Ashok K. Agarwal, Gary Lee Mullen

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Partitions in which we use d(a) copies of each part a are studied. The results obtained here include various combinatorial identities, a generating function, a recurrence formula, an asymptotic formula and a graphical representation for these new partitions. Some results involving restricted partitions with ″d(a) copies of a″ are also given.

Original languageEnglish (US)
Pages (from-to)120-135
Number of pages16
JournalJournal of Combinatorial Theory, Series A
Volume48
Issue number1
DOIs
StatePublished - Jan 1 1988

Fingerprint

Partition
Combinatorial Identities
Recurrence Formula
Graphical Representation
Asymptotic Formula
Generating Function

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this

Agarwal, Ashok K. ; Mullen, Gary Lee. / Partitions with "d(a) copies of a". In: Journal of Combinatorial Theory, Series A. 1988 ; Vol. 48, No. 1. pp. 120-135.
@article{f7d5d10e62db42c690d0362851aad55a,
title = "Partitions with {"}d(a) copies of a{"}",
abstract = "Partitions in which we use d(a) copies of each part a are studied. The results obtained here include various combinatorial identities, a generating function, a recurrence formula, an asymptotic formula and a graphical representation for these new partitions. Some results involving restricted partitions with ″d(a) copies of a″ are also given.",
author = "Agarwal, {Ashok K.} and Mullen, {Gary Lee}",
year = "1988",
month = "1",
day = "1",
doi = "10.1016/0097-3165(88)90079-9",
language = "English (US)",
volume = "48",
pages = "120--135",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "1",

}

Partitions with "d(a) copies of a". / Agarwal, Ashok K.; Mullen, Gary Lee.

In: Journal of Combinatorial Theory, Series A, Vol. 48, No. 1, 01.01.1988, p. 120-135.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Partitions with "d(a) copies of a"

AU - Agarwal, Ashok K.

AU - Mullen, Gary Lee

PY - 1988/1/1

Y1 - 1988/1/1

N2 - Partitions in which we use d(a) copies of each part a are studied. The results obtained here include various combinatorial identities, a generating function, a recurrence formula, an asymptotic formula and a graphical representation for these new partitions. Some results involving restricted partitions with ″d(a) copies of a″ are also given.

AB - Partitions in which we use d(a) copies of each part a are studied. The results obtained here include various combinatorial identities, a generating function, a recurrence formula, an asymptotic formula and a graphical representation for these new partitions. Some results involving restricted partitions with ″d(a) copies of a″ are also given.

UR - http://www.scopus.com/inward/record.url?scp=45549117293&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45549117293&partnerID=8YFLogxK

U2 - 10.1016/0097-3165(88)90079-9

DO - 10.1016/0097-3165(88)90079-9

M3 - Article

AN - SCOPUS:45549117293

VL - 48

SP - 120

EP - 135

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 1

ER -